# SDR UALA2012100905726

- Difficulty date: October 9, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 34,912 hours, 15,238 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: IAE2527
- Part serial: V11298
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL LEAK AT TOWERSHAFT.  MAINTENANCE REPORTS OIL LEAK UNDER NR 1 ENG, OPENED FAN COWLS AN DID VISUAL CHECK, APPEARS TO BE COMING FROM ACOC DRAIN PORT ON DRAIN MAST.  THERE IS CURRENTLY NO RELIEF FOR LEAKS AT TOWER SHAFT AREA.  REFERENCE MT71-017 FOR ENG R&R.  PERFORMED 5 MINUTE IDLE LEAK CHECK.  FOUND SMALL OIL LEAK THAT APPEARS TO BE COMING FROM TOWER SHAFT MATING FLANGE ABOVE ANGLE GEAR BOX.  REMOVED AND REPLACED NR 1 ENG REF ECRA 7100-01715.  PERFORMED RII INSPECTION OF ENG NR 1, SN V10183 INSTALLATION AND OPERATIONAL CHECKS.
